# SDR USAA2012102900003

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 57,852 hours, 21,237 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Metering Valve
- Part number: 8057881
- Condition: Failed
- Location: Cabin Pressure
- Part time: 68,765 hours, 25,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1072  EN ROUTE.  EICAS MESSAGE FOR CABIN ALTITUDE.  CABIN ALTITUDE PLUS CABIN ALTITUDE LIGHT ON. COULD NOT CONTROL CABIN PRESSURE IN MANUAL MODE.  UNABLE TO CONTROL CABIN ALTITUDE IN ANY MODE.  A GRADUAL DESCENT TO 10,000 FT WAS MADE.  FLIGHT RETURNED TO FIELD.  NO EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE SELECTOR PANEL ASSEMBLY.  OPS CHECKED OK.  INTERMITTENT OUTPUT.  PRIMARY FAILURE WAS VALVE METER.  CONTRIBUTING FAILURE WAS THE MODE SELECT SWITCH.  REPLACED VALVE METER AND MODE SELECT SWITCH.
